# SDR 9704682717

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL350, BEGAN LOOSING CABIN PRESSURE WITH BOTH PACKS IN THE AUTO POSITION.  BOTH PACK MIX VALVES WENT TO FULL COLD, THE CABIN PRESSURE BEGAN CLIMBING TO 10,000 FEET AND THE CABIN PRESSURE WARNING HORN SOUNDED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES, DECLARED AN EMERGENCY, AND DESCENDED TO FL250.  CABIN PRESSURE CONTROL WAS RECOVERED WITH PACK IN MANUAL AND MIX VALVES OPEN TO WARM.  AIRCRAFT CONTINUED TO ORIGINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.
